Journals / İstanbul University Science Faculty The Journal Of Mathematics Physics and Astronomy / 2000 / Cilt: 55

ON THE EXISTENCE OF RELATIVE FIX POINTS

Pages
283–292
Publication Date
2012-06-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

LAHİRİ, B., BANERJEE, D. (2012). ON THE EXISTENCE OF RELATIVE FIX POINTS. İstanbul University Science Faculty The Journal Of Mathematics Physics and Astronomy, Cilt: 55, 283–292. https://ajindex.com/articles/999868

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...